# SDR UALA2009101203211

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 66,816 hours, 19,468 cycles
- Engine: Pwa PW2037
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNABLE TO DROP TRAILING EDGE FLAP ELEC.  REMOVED TRAILING EDGE POWER DRIVE UNIT.  INSTALLED NEW ALT FLAP DRIVE MOTOR.  ACCOMPLISHED FUNCTIONAL TEST WITH NO PROBLEMS.
